A 24-year-old female asked:
can taking plan b delay my period? can i start my new bc pack even if my period is delayed and got a negative pregnancy test? i'm 2 days late today.
2 doctor answers
Dr. Elizabeth Reynoso answered
16 years experience Obstetrics and Gynecology
Yes: Taking plan b could potentially delay menses. If menses is about to start it would be best to restart birth control pills after menses starts. Start taking pills on first Sunday after bleeding. use condoms for the first month while birth control becomes effective. If menses does not start after 3-4 more days take another pregnancy test and see a obgyn
Answered on Oct 23, 2017
Dr. Roger Duvivier answered
46 years experience Obstetrics and Gynecology
Yes it may yes u can: Yes, Plan B can delay your period. Yes, it may be best to start a new pack of oral contraceptive pills ASAP now that you "got a negative pregnancy test". Delaying the restart or waiting until Sunday to start a new pack is no longer considered the best recommendation. The sooner you start your pills the better you will be protected. Be safe.
Answered on Jul 22, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Can uricalm or azo effect the outcome of a home pregnancy test ijust started antibiotics today for a uti but my period is 3 days late
My period is 5 months late ive taken several pregnancy test and they all come out negative im losing weight and have no symptoms can i still be prego
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!